# SDR HVUA20210517001

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N317KC
- Make and model: Pilats PC1247
- Aircraft serial: 737
- Aircraft time: 5,021 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Control Panel
- Part number: 9728132109
- Part serial: JWPIL2002206
- Condition: Failed
- Location: Zone 200
- Part time: 5,021 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

"GEN 1 OFF" "BAT OFF" CAWS WARNING WITH MULTIPLE OTHER CAWS WARNINGS FOLLOWED BY SMOKE AND BURNING SMELL FROM OVERHEAD CONTROL PANEL. GEN 1 WAS OFFLINE AND POSSIBLY BATTERY. PILOT WAS ON BASE TO FINAL VISUAL APPROACH AND CONTINUED LANDING WITHOUT ISSUE. FOUND ALL THREE OVERHEAD CONTROL PANEL BREAKERS OPEN WITH BURNT SMELL IN OVERHEAD CONTROL PANEL. BREAKERS WILL NOT RESET AND OVERHEAD PANEL IS DARK. BATTERY DOES COME ONLINE WHEN SWITCHED. NO REPAIRS AUTHORIZED TO OCP. INSTALLED SERVICEABLE OVERHEAD CONTROL PANEL (OCP). OPS CHECK OKAY.
